• Title of article

    H Control of Linear Singularly Perturbed Systems with Small State Delay

  • Author/Authors

    Valery Y. Glize، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2000
  • Pages
    37
  • From page
    49
  • To page
    85
  • Abstract
    An infinite horizon H state-feedback control problem for singularly perturbed linear systems with a small state delay is considered. An asymptotic solution of the hybrid system of Riccati-type algebraic, ordinary differential, and partial differential equations with deviating arguments, associated with this problem, is constructed. Based on this asymptotic solution, conditions for the existence of a solution of the original H problem, independent of the singular perturbation parameter, are derived. A simplified controller with parameter-independent gain matrices, solving the original problem for all sufficiently small values of this parameter, is obtained. An illustrative example is presented.
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    2000
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    934472